On the set of Lorenz-maximal imputations in the core of a balanced game

Jens Leth Hougaard, Bezalel Peleg, Lars Thorlund-Petersen

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalInternational Journal of Game Theory
Volume30
Issue number2
Pages (from-to)147-165
Number of pages19
ISSN0020-7276
Publication statusPublished - 2001

Cite this

Hougaard, J. L., Peleg, B., & Thorlund-Petersen, L. (2001). On the set of Lorenz-maximal imputations in the core of a balanced game. International Journal of Game Theory, 30(2), 147-165.
Hougaard, Jens Leth ; Peleg, Bezalel ; Thorlund-Petersen, Lars. / On the set of Lorenz-maximal imputations in the core of a balanced game. In: International Journal of Game Theory. 2001 ; Vol. 30, No. 2. pp. 147-165.
@article{78060390c02311db9769000ea68e967b,
title = "On the set of Lorenz-maximal imputations in the core of a balanced game",
keywords = "NUMERISKE ANALYSER, SPILTEORI",
author = "Hougaard, {Jens Leth} and Bezalel Peleg and Lars Thorlund-Petersen",
year = "2001",
language = "English",
volume = "30",
pages = "147--165",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer",
number = "2",

}

Hougaard, JL, Peleg, B & Thorlund-Petersen, L 2001, 'On the set of Lorenz-maximal imputations in the core of a balanced game', International Journal of Game Theory, vol. 30, no. 2, pp. 147-165.

On the set of Lorenz-maximal imputations in the core of a balanced game. / Hougaard, Jens Leth; Peleg, Bezalel; Thorlund-Petersen, Lars.

In: International Journal of Game Theory, Vol. 30, No. 2, 2001, p. 147-165.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - On the set of Lorenz-maximal imputations in the core of a balanced game

AU - Hougaard, Jens Leth

AU - Peleg, Bezalel

AU - Thorlund-Petersen, Lars

PY - 2001

Y1 - 2001

KW - NUMERISKE ANALYSER

KW - SPILTEORI

M3 - Journal article

VL - 30

SP - 147

EP - 165

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 2

ER -